MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA CARINA; VENTILATORS, OTHER

DRÄGERWERK AG & CO. KGAA CARINA; VENTILATORS, OTHER
Catalog Number CARINA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device posted acoustical and visual alarms indicating a device malfunction.The users replaced the device in a controlled maneuver; no patient consequences have reportedly occurred.
 
Additional Manufacturer Narrative
The user facility did not involve the local dräger s&s organization into examination and repair of the device.Upon dräger's request for additional information, it was responded by the hospital that no further details can be provided.This does neither allow a case-specific evaluation nor a reliable conclusion in regard to the root cause.The device was in operation for eight years now and is not under a service contract; status of repairs and preventive maintenance is not known to dräger.The ifu explains that if the self-monitoring functionality of the device detects a significant deviation and posts an alarm of type "device failure" - the user shall introduce another method of ventilation immediately.It can be derived from the user's report that this has worked as intended.The carina is a sub-acute care ventilator intended to be used on patients who are stable and require diagnostic and invasive procedures but not intensive treatment.Finally, the reported event may be related to malfunction or other factors like lack of preventive maintenance or a combination of these; a differentiation is not possible on the base of the available information.H3 other text : device not available for evaluation.

Brand Name
CARINA
Common Device Name
VENTILATORS, OTHER
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key18355654
Report Number9611500-2023-00494
Device Sequence Number6426420
Product Code CBK
UDI-Device Identifier04048675398516
UDI-Public(01)04048675398516(11)151014(17)160106(93)5704110-11
Combination Product (Y/N)N
PMA/510(K) Number
K072885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCARINA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown